Journal article icon

Journal article

Mass spectrometric estimation of gas permeation coefficients for thin polymer membranes

Publication status:
Published

Actions


Authors


Journal:
REVIEW OF SCIENTIFIC INSTRUMENTS
Volume:
70
Issue:
5
Pages:
2414-2420
Publication date:
1999-05-01
ISSN:
0034-6748
Source identifiers:
235
Pubs id:
pubs:235
UUID:
uuid:09ed7c80-3faf-4e31-8a0e-bd924f60a4a6
Local pid:
pubs:235
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP